# SDR SWAA2012051704087

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 9,621 hours, 5,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LENS LOOSE ON TOP CORNER.  RE-SECURED LENS PER MM.
